# SDR WRXR20250324001

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 600
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ABOVE PANEL 691JB, ON WING, AT RH WS222.46 - WS260.04. REMOVED CORROSION TO AREA ABOVE PANEL 691JB AT RH WS222.46 - WS260.04 AND CREATED GRID FOR NDT TO DETERMINE MATERIAL THICKNESS IAW CRJ 900 SRM 51-21-06-001-001-A01. ALODINED, PRIMED, AND PAINTED, 5 IAW CRJ 900 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-21-001-001-A01. ALL WOK COMPLIED WITH REO 690-57-51-411 REV --.
